MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PLI GVF INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA PLI GVF INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-04-010
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that implant was defective.
 
Additional Manufacturer Narrative
(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device 158104010, lot d22021264, and no non-conformances / manufacturing irregularities were identified.
 
Event or Problem Description
A.Can you please provide the date the patient was revised? no.B.Can you confirm the primary surgery date or the original implantation date? no.C.What is the affected side involved in this event? left, or right? not available.D.Was there a surgical delay? if yes, what is the duration of the delay? no.E.Please specify what do you mean by faulty? the product was put in the bin and i am struggling to gain information out of the surgical team.F.Was there any patient harm or adverse symptoms that the patient experiencing because of the reported event? no.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SIGMA PLI GVF INS 4 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15277374
Report Number1818910-2022-16449
Device Sequence Number20555417
Product Code JWH
UDI-Device Identifier10603295062615
UDI-Public10603295062615
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K082500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-04-010
Device Catalogue Number158104010
Device Lot NumberD22021264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/02/2022
09/09/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date09/06/2022
09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown